# SDR DL76L020012

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 42,348 hours, 6,571 cycles
- System (JASC): 2300 · Communications System
- Part: Phone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOARD FLT ATTENDANT REPORTED HOT ELECT SMELL IN AREA OVERHEAD SEATS 3AB AND 4AB.  PERFORMED THOROUGH INSPECTION OF FWD CABIN AREA.  UNABLE TO DUPLICATE ANY ELECT SMELLS.  SUSPECT POSSIBLE AIR PHONE PROBLEM DUE INTERMITTENT AT TIME OF REPORT.  DEACTIVATED AIR PHONE SYS BY PULLING C/B.
